# SDR RAIA00705017

- Difficulty date: May 8, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N804HK
- Make and model: Emb EMB-145
- Aircraft serial: 145082
- Aircraft time: 19,468 hours, 18,599 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT NR 3564 - PIT - ATTITUDE AND HEADING REFERENCE SYSTEM NR 1 FAIL.  MAINTENANCE REMOVED AND REINSTALLED SAME UNIT.  SYSTEM OPS CHECK GOOD.
